default search action
"A New Approach to the Katětov-Tong Theorem."
Guram Bezhanishvili, Patrick J. Morandi, Bruce Olberding (2022)
- Guram Bezhanishvili, Patrick J. Morandi, Bruce Olberding:
A New Approach to the Katětov-Tong Theorem. Am. Math. Mon. 129(1): 66-74 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.